RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 3(405), Pages 181–182 (Mi umn9482)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Geometric realization of the $\gamma$-vectors of 2-truncated cubes

V. D. Volodinab

a Steklov Mathematical Institute of the Russian Academy of Sciences
b Delone Laboratory of Discrete and Computational Geometry, Yaroslavl

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0053


DOI: https://doi.org/10.4213/rm9482

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:3, 582–584

Bibliographic databases:

Document Type: Article
MSC: Primary 52B05; Secondary 05E45
Presented: V. M. Buchstaber
Accepted: 10.04.2012

Citation: V. D. Volodin, “Geometric realization of the $\gamma$-vectors of 2-truncated cubes”, Uspekhi Mat. Nauk, 67:3(405) (2012), 181–182; Russian Math. Surveys, 67:3 (2012), 582–584

Citation in format AMSBIB
\Bibitem{Vol12}
\by V.~D.~Volodin
\paper Geometric realization of the $\gamma$-vectors of 2-truncated cubes
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 3(405)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9482}
\crossref{https://doi.org/10.4213/rm9482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024851}
\zmath{https://zbmath.org/?q=an:06110255}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..582V}
\elib{http://elibrary.ru/item.asp?id=20425172}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 3
\pages 582--584
\crossref{https://doi.org/10.1070/RM2012v067n03ABEH004800}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308809500008}
\elib{http://elibrary.ru/item.asp?id=20476616}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865761239}


Linking options:
  • http://mi.mathnet.ru/eng/umn9482
  • https://doi.org/10.4213/rm9482
  • http://mi.mathnet.ru/eng/umn/v67/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Aisbett, “Frankl-Füredi-Kalai inequalities on the $\gamma$-vectors of flag nestohedra”, Discrete Comput. Geom., 51:2 (2014), 323–336  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. A. Gorsky, “Subword complexes and edge subdivisions”, Proc. Steklov Inst. Math., 286 (2014), 114–127  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:303
    Full text:40
    References:39
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019